TITLE

Stability of Petrov-Galerkin Discretizations: Application to the Space-Time Weak Formulation for Parabolic Evolution Problems

AUTHOR(S)
Mollet, Christian
PUB. DATE
April 2014
SOURCE
Computational Methods in Applied Mathematics;2014, Vol. 14 Issue 2, p231
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
100858009

 

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics